MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305613
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: (b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or samples were received.Additional attempt to get more information was made, however, the customer confirmed that no additional information was available.According to the dhr review process, the result showed there were no issues reported as missing lids during the manufacturing process reported additionally.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.According with this investigation there is not enough information provided from customer like pictures of original packaging in order to determine the root cause of this issue.This investigation can´t be completed due the lack of information provided but with the information collected of the report from the user ((b)(4) hospital) the investigation was concluded that this product had handling by a distributor due the package reported was for 5 pieces per case.The occurrence mentioned this issue in 1 piece, it can be concluded that there are many variables that could generate this failure mode because the distributors can do partial sells and the controls to handle remaining material is unknown; therefore, the likelihood of non-controlled handling within distributor facilities could happen.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.The controls were verified within the manufacturing process and confirmed as capable to detect the lack of missing lids.If additional information that helps to find the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.All the complaint information was captured also for tracking and trending purposes.
 
Event or Problem Description
It was reported that the sharps coll chemo 19gal yellow had no lid.The following information was provided by the initial reporter, translated from (b)(6) to english: "the customer reported that the lid was missing.".

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12569635
Report Number2243072-2021-02443
Device Sequence Number4094902
Product Code FMI
UDI-Device Identifier00382903056132
UDI-Public00382903056132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305613
Device Catalogue Number305613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1